# SDR CKSA96342

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 576951563
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  NR 3 PYLON INBOARD STUB WING ATTACH ANGLE CRACKED.  REPAIRED NR 3 PYLON STUB WING ANGLE IAW DC-8 SRM 54-2-1 FIGURE 19, DC-8 MIP-1 SECTION 15,  NON-ROUTINE TASK CARD NR 84763.
